The Automorphism Group of the Lie Ring of Real Skew-Symmetric Matrices
Jinli Xu,
Baodong Zheng and
Li Yang
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
Denote by the set of all skew-symmetric matrices over the field of real numbers, which forms a Lie ring under the usual matrix addition and the Lie multiplication as , . In this paper, we characterize the automorphism group of the Lie ring .
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/638230.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/638230.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:638230
DOI: 10.1155/2013/638230
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().